# SDR QXEA2021091300440

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,934 hours, 24,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SHEAR WEB IN AFT CARGO AREA CORRODED BEYOND LIMITS. FWD SHEAR WEB REMOVED IAW SRM 51-40-07-02-01. NEW FWD SHEAR WEB INSTALLED IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-42-45-02-01.
